MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261418
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On unknown date but in 2019, at a follow-up, a computed tomography revealed a enlargement of the proximal neck.On unknown date but in (b)(6) 2021, at a follow-up, a computed tomography revealed a migration of the main body and a enlargement of the aneurysm.On (b)(6) 2021, a bifurcated graft replacement was performed successfully.The physician stated that the proximal neck was originally with excessive thrombus and in poor condition, and that the neck had enlargement, leading to the migration.Based on this, the physician decided to perform the graft replacement.
 
Additional Manufacturer Narrative
H.6.Investigation findings: code 3233 updated to code 213.H.6.Investigation conclusions: code 11 updated to code 50.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12605974
Report Number3007284313-2021-01618
Device Sequence Number1415338
Product Code MIH
UDI-Device Identifier00733132610242
UDI-Public00733132610242
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model NumberPXT261418
Device Catalogue NumberPXT261418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date10/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;